# SDR AALA202402067874

- Difficulty date: December 6, 2023
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 60,741 hours, 38,354 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5313324120100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FLIGHT DECK WINDSHIELD FRAMING RIGHT HAND LATERAL POST UPPER ATTACHMENT BETWEEN FR 4 AND FR 8 AT -Y765. REPLACED WINDSHIELD FRAME PER EA EA 349189.
